question-icon

Suggest treatment for brown spots on the lower legs

default
Posted on Mon, 18 May 2015
Question: i have patches of brown spots that started on my lower leg and has moved to my feet. my dr. says my sugar level is a little high at 113 and has put me on metforman. is this normal for high sugar levels.
doctor
Answered by Dr. Rahul Kumar (3 hours later)
Brief Answer:
Photograph required

Detailed Answer:
Hello
Non specified patches on skin can happen in diabetes.
I would like to see the area in order to give a proper diagnosis.
Please upload a photograph of the involved area.
There is an option to upload photographs on right side of query page.
Please utilize it.
Waiting for your response.
Thank you.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6318 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for brown spots on the lower legs

Brief Answer: Photograph required Detailed Answer: Hello Non specified patches on skin can happen in diabetes. I would like to see the area in order to give a proper diagnosis. Please upload a photograph of the involved area. There is an option to upload photographs on right side of query page. Please utilize it. Waiting for your response. Thank you.